Back
 OJDM  Vol.6 No.4 , October 2016
Excluded Minority of P8 for GF(4)-Representability
Abstract: One of the mainly interesting things of matroid theory is the representability of a matroid. Finding the set of all excluded minors for the representability is the solution of the representability. In 2000, Geelen, Gerards and Kapoor proved that  is the complete set of GF(4)-representability. In this paper, we show that is an excluded minor for GF(4)-representability.
Keywords: Excluded Minor
Cite this paper: Ahn, S. and Han, B. (2016) Excluded Minority of P8 for GF(4)-Representability. Open Journal of Discrete Mathematics, 6, 279-296. doi: 10.4236/ojdm.2016.64024.
References

[1]   Whitney, H. (1935) On the Abstract Properties of Linear Dependence. The American Journal of Mathematics, 57, 509-533.
http://dx.doi.org/10.2307/2371182

[2]   Tutte, W.T. (1958) A Homotopy Theorem for Matroids, I, II. Transactions of the American Mathematical Society, 88, 144-174.
http://dx.doi.org/10.2307/1993244

[3]   Bixby, R.E. (1979) On Reid’s Characterization of the Ternary Matroids. Journal of Combinatorial Theory, Series B, 26, 174-204.
http://dx.doi.org/10.1016/0095-8956(79)90056-X

[4]   Seymour, P.D. (1979) Matroid Representation over GF(3). Journal of Combinatorial Theory, Series B, 26, 159-173.
http://dx.doi.org/10.1016/0095-8956(79)90055-8

[5]   Kahn, J. and Seymour, P. (1988) On Forbidden Minors for GF(3). Proceedings of the American Mathematical Society, 102, 437-440.
http://dx.doi.org/10.2307/2045902

[6]   Oxley, J.G. (1986) On the Matroids Representable over GF(4). Journal of Combinatorial Theory, Series B, 41, 250-252.
http://dx.doi.org/10.1016/0095-8956(86)90049-3

[7]   Geelen, J.F., Gerards, A.M.H. and Kapoor, A. (2000) The Excluded Minors for GF(4)-Re-presentable Matroids. Journal of Combinatorial Theory, Series B, 79, 247-299.
http://dx.doi.org/10.1006/jctb.2000.1963

[8]   Rota, G.-C. (1970) Combinatorial Theory, Old and New. Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 3, 229-233.

[9]   Oxley, J.G. (1992) Matroid Theory, Oxford Science Publications. The Clarendon Press, Oxford University Press, New York.

[10]   Brylawski, T.H. and Lucas, D. (1976) Uniquely Representable Combinatorial Geometries. In Terie combinatorie (Proc. 1973 Internat. Colloq), Academic Nazionale dei Lincei, Rome 83-104.

 
 
Top